Über eine Vermutung von Kaplansky.

Ivan Vidav

Mathematische Zeitschrift (1955)

  • Volume: 62, page 330-330
  • ISSN: 0025-5874; 1432-1823

How to cite


Vidav, Ivan. "Über eine Vermutung von Kaplansky.." Mathematische Zeitschrift 62 (1955): 330-330. <http://eudml.org/doc/169497>.

author = {Vidav, Ivan},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
language = {ger},
pages = {330-330},
title = {Über eine Vermutung von Kaplansky.},
url = {http://eudml.org/doc/169497},
volume = {62},
year = {1955},

AU - Vidav, Ivan
TI - Über eine Vermutung von Kaplansky.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 330
EP - 330
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/169497
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.